Daniel Gonçalves

Ciclismo


Cursos 2020.1                                                           

Currículo Lattes

Eventos Organizados:


 Editor chefe do Noticiário da Sociedade Brasileira de Matemática

 Membro do corpo editorial da Revista Matemática Universitária

 Membro do conselho diretor da Sociedade Brasileira de Matemática

Publicações:

A. Livro:  

  1. Gonçalves, Mirian B. ; GONÇALVES, D. . Elementos de Análise. 2. ed. Florianópolis: UFSC/EAD/CED/CFM, 2012.,  198 p.  Disponível aqui

B. Artigos: 

  1. G.G. Castro, D. Gonçalves, D. W. Wyk, Ultragraph algebras via labelled graph groupoids, with applications to generalized uniqueness theorems. Arxiv version here
  2. Y. Cabrera Casado, M. I. C. Gonçalves, D. Gonçalves, D. Martín Barquero, C. Martín González, Chains in evolution algebras, Arxiv version here
  3. U. B. Darji, D. Gonçalves and M. Sobottka, Shadowing, finite order shifts and ultrametric spaces, Arxiv version here
  4. D. Gonçalves, D. Royer, A note on the regular ideals of  Leavitt path algebras,  Arxiv version here
  5. D. Gonçalves, D. Martín Barquero, C. Martín Gonzáles, and M. Siles Molina, On the centroid of a Leavitt path algebra, Arxiv version here
  6. L. G. Cordeiro, D. Gonçalves, and R. Hazrat, The talented monoid of a directed graph with applications to graph algebras, Arxiv version here
  7.  F. A. Tasca, D. Gonçalves, KMS states and continuous orbit equivalence for ultragraph shift spaces with sinks, Arxiv version here
  8. A. T. Baraviera, R. Exel, D. Gonçalves, F.B. Rodrigues, D. Royer, Topological entropy for partial actions of the group Z, Arxiv version here
  9. D. Gonçalves, B. Steinberg,  Étale groupoids algebras with coefficients in a sheaf and skew inverse semigroup rings,  to appear at Canadian Journal of Mathematics Arxiv version here
  10. G.G. Castro, D. Gonçalves, D. W. Wyk, Topological Full groups of ultragraph groupoids as an isormorphism invariant, to appear at Münster Journal of Mathematics. Arxiv version here
  11. D. Gonçalves, D. Royer, Representations and the reduction theorem for ultragraph Leavitt path algebras,  to appear at Journal of Algebraic Combinatorics. Arxiv version here
  12. D. Gonçalves, M. Ramirez-Solano, On the K-theory of C*-algebras associated to substitution tilings,to appear at Dissertationes MathematicaeArxiv version here
  13. D. Gonçalves, D. Royer, Simplicity and chain conditions for ultragraph Leavitt path algebras via partial skew group ring theory, to appear at Journal of the Australian Mathematical Society,  Arxiv version here
  14. M. I. C. Gonçalves, D. Gonçalves, D. M. Barquero, C. M. González, M. S. Molina, Squares and associative representations of two dimensional evolution algebras, to appear at Journal of Algebra and Its Applications. Arxiv version here
  15. D. Gonçalves, D. Royer, Irreducible and permutative representations of ultragraph Leavitt path algebras, Forum Mathematicum, v. 32, p. 417-431, 2020, Arxiv version here
  16. D. Gonçalves, B. B. Uggioni, Ultragraph shift spaces and chaos, Bulletin Des Sciences Mathematiques, v. 158, p. 102807, 2020. Arxiv version here
  17. D. Gonçalves, B. B. Uggioni, Li-Yorke chaos for ultragraph shift spaces, Discrete and Continuous Dynamical Systems, v. 40, p. 2347-2365, 2020  Arxiv version here
  18. C. G. Canto, D. Gonçalves, Representations of relative Cohn path algebras,  Journal of Pure and Applied Algebra, v. 224, p. 106310, 2020. Arxiv version here
  19. D. Gonçalves and Danilo Royer, Infinite alphabet edge shift spaces via ultragraphs and their C*-algebras, International Mathematics Research Notices., v. 2019, p. 2177-2203, 2019. Arxiv version here
  20. V. M. Beuter, D. Gonçalves, J. Oinert, D. Royer, Simplicity of skew inverse semigroups with applications to Steinberg algebras and topological dynamics,  Forum Mathematicum., v. 31, p. 543-562, 2019. Arxiv version here

  21. D. Gonçalves, M. Sobottka, Continuous shift commuting maps between ultragraph shift spaces, Discrete and Continuous Dynamical Systems, series A, v.39, p. 1033-1048, 2019. Arxiv version here
  22. G. G. de Castro, D. Gonçalves, KMS and ground states on ultragraph C*-algebras, Integral Equations and Operator Theory, v, 90, p. 63, 2018. Arxiv version here 
  23. D. Gonçalves, H. Li, and Danilo Royer, Branching systems for higher-rank graph C*-algebras, Glasgow Mathematical Journal,v.60, p. 731-751, 2018. Arxiv version here

  24. Beuter, Viviane M.; Gonçalves Daniel, The interplay between Steinberg algebras and skew rings, J. of Algebra, v. 497, p. 337-362, 2018. Arxiv version here

  25. D. Gonçalves, M. Sobottka and C. Starling, Inverse semigroup shifts over countable alphabets, Semigroup Forum., v. 96, p. 203-240, 2018. Arxiv version here
  26. Gonçalves, Daniel; Gonçalves, M. I. C., The infinite Lights Out problem and symmetric matrices over Z_2. Journal of Combinatorial Mathematics and Combinatorial Computing, v.103, p. 289-295, 2017. Arxiv version here

  27. D.  Gonçalves, M. Sobottka and C. Starling, Two-sided shift spaces over infinite alphabets,  Journal of the Australian Mathematical Society, vol. 103, p. 357-386, 2017. Arxiv version here

  28. T. Giordano, D. Gonçalves and C.Starling, Bratelli-Vershik models for partial actions of Z, International Journal of Mathematics v. 28,  p. 1750073, 2017. Arxiv version here.

  29. D. Gonçalves and Danilo Royer, Ultragraphs and shift spaces over infinite alphabets, Bulletin des Sciences Mathématiques v. 141, p. 25-45, 2017. Arxiv version here

  30. M. Sobottka and D. Gonçalves,  A note on the definition of sliding block codes and the Curtis-Hedlund-Lyndon Theorem, Journal of Cellular Automata.  v. 12, p. 209-215, 2017.  Arxiv version here

  31. Beuter, Viviane M.; Gonçalves Daniel, Partial crossed products as equivalence relation algebras. Rocky Mountain Journal of Mathematics v. 46, p. 85-104, 2016. Arxiv version here

  32. D. Gonçalves and G. Yoneda, Free path groupoid grading on Leavitt path algebras. International Journal of Algebra and Computationv. 26, p. 1217-1235, 2016. Arxiv version here.

  33. D. Gonçalves, H. Li and D, Royer, Branching systems and general Cuntz-Krieger uniqueness theorem for ultragraph C*-algebras. International Journal of Mathematics 27, 1650083 (2016) [26 pages]. Arxiv version here

  34. D. Gonçalves, M. Sobottka and C. Starling, Sliding block codes between shift spaces over infinite alphabets. Math. Nachrichten.  289, No. 17–18, 2178–2191 (2016), Arxiv version here 

  35. Gonçalves, Daniel; Li, Hui; Royer, Danilo, Faithful representations of graph algebras via branching systems. Canadian Mathematical Bulletin,  vol 59, 95-103, 2016. Arxiv version here

  36. Gonçalves, Daniel; Royer, Danilo. (M+1)-step shift spaces that are not conjugate to M-step shift spaces. Bulletin des Sciences Mathématiques (Paris. 1885), vol. 139, issue 2, 178-183, 2015. Arxiv version here

  37. Gonçalves, Daniel; Starling, Charles. Division Point Measures from Primitive Substitutions. Expositiones Mathematicae, v. 33, Issue 1, 67-77, 2015. Arxiv version here

  38. Gonçalves, Daniel; Royer, Danilo. Branching systems and representations of Cohn-Leavitt path algebras of separated graphs. Journal of Algebra, v. 422, p. 413-426, 2015. Arxiv version here

  39. Gonçalves, Daniel; Oinert, J.; Royer, Danilo. Simplicity of partial skew group rings with applications to Leavitt path algebras and topological dynamics. Journal of Algebra, v. 420, p. 201-216, 2014. Arxiv version here

  40. Gonçalves, Daniel. Simplicity of partial skew group rings of abelian groups. Canad. Math. Bull. Vol. 57 (3), pp. 511–519, 2014 . Arxiv version here

  41. Gonçalves, Daniel; Royer, Danilo. Leavitt path algebras as partial skew group rings. Communications in Algebra, v. 42, p. 127-143, 2014. Arxiv version here

  42. Gonçalves, Daniel; Royer, Danilo, C*-algebras associated to stationary Bratteli diagramas. Houston Journal of Mathematics, vol 1, no 40, p. 127-143, 2014. Arxiv version here

  43. EXEL, Ruy ; Gonçalves, Daniel ; STARLING, C. . The tiling C*-algebra viewed as a tight inverse semigroup algebra. Semigroup Forum, 84, p. 229-240, 2012., Arxiv version here

  44. Gonçalves, Daniel ; Royer, Danilo. Graph C*-algebras, branching systems and the Perron-Frobenious operator. Journal of Mathematical Analysis and Applications, 391, p. 457-465, 2012. Arxiv version here

  45. EXEL, R. ; Giordano, T. ; Gonçalves, D. . Envelope Algebras of Partial Actions as Groupoid C*-algebras. Journal of Operator Theory, v. 65, p. 197-210, 2011. Arxiv version here

  46. Gonçalves, D. ; Royer, D. . Unitary equivalence of representations of graph algebras and branching systems. Functional Analysis and its Applications, v. 45, p. 117-127, 2011.  Arxiv version here

  47. Gonçalves, Daniel . On the K-theory of the stable C*-algebras from substitution tilings. Journal of Functional Analysis, v. 260, p. 998-1019, 2011.  Published version here

  48. Gonçalves, Daniel ; Royer, Danilo . On the representations of Leavitt path algebras. Journal of Algebra (Print), v. 333, p. 258-272, 2011.  Arxiv version here

  49. GONÇALVES, D. ; Royer, D . Perron Frobenius operators and representations of the Cuntz Krieger algebras for infinite matrices. Journal of Mathematical Analysis and Applications, v. 351, p. 811-818, 2009.  Arxiv version here

  50. GONÇALVES, D. . New C*-algebras from Substitution Tilings. Journal of Operator Theory, v. 57, p. 391-407, 2007. Published version here



 

 



Contato: daniel.goncalves at ufsc.br